# SDR PCSA033006

- Difficulty date: March 30, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Engine: Pwa JT8D17
- Engine time: 72,852 hours, 77,935 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Part time: 72,852 hours, 77,935 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: D

## Discrepancy

FLIGHT 848 AFTER PUSHBACK FROM PAP, THE CREW REPORTED WHEN POWER WAS ADDED THE NUMBER ONE ENGINE EXPERIENCED A VIBRATION.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT ANY FURTHER INCIDENT.  FURTHER INSPECTION OF THE NUMBER ONE ENGINE INLET FOUND THE C-1 BLADES HAD SUSTAINED DAMAGE.  MAINTENANCE IS PREPARING THE AIRCRAFT FOR A TWO ENGINE FERRY TO MIA FOR FURTHER NUMBER ONE ENGINE INSPECTION AND REPAIR.
